×

Found 51 Documents (Results 1–51)

100
MathJax

Solving exterior boundary value problems for the Laplace equation. (English. Russian original) Zbl 1455.65225

Differ. Equ. 56, No. 7, 890-899 (2020); translation from Differ. Uravn. 56, No. 7, 918-926 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Invariants and symmetries of second-order ordinary differential equations of nonprojective type. (English. Russian original) Zbl 1432.34041

Differ. Equ. 55, No. 8, 1017-1036 (2019); translation from Differ. Uravn. 55, No. 8, 1051-1071 (2019).
MSC:  34C14
PDF BibTeX XML Cite
Full Text: DOI

Two-point boundary value problems for essentially singular second-order linear differential equations. (English. Russian original) Zbl 1428.34034

Differ. Equ. 55, No. 5, 591-608 (2019); translation from Differ. Uravn. 55, No. 5, 607-624 (2019).
MSC:  34B05 34B16
PDF BibTeX XML Cite
Full Text: DOI

Solvability of boundary value problems for second-order elliptic differential-operator equations with a spectral parameter and with a discontinuous coefficient at the highest derivative. (English. Russian original) Zbl 1317.35289

Differ. Equ. 50, No. 4, 464-475 (2014); translation from Differ. Uravn. 50, No. 4, 468-479 (2014).
MSC:  35R20 35J25 35R05
PDF BibTeX XML Cite
Full Text: DOI

Boundary control problem for the one-dimensional Klein-Gordon-Fock equation with a variable coefficient. The case of control by displacement at one endpoint with the other endpoint being fixed. (English. Russian original) Zbl 1273.93024

Differ. Equ. 49, No. 6, 731-743 (2013); translation from Differ. Uravn. 49, No. 6, 759-771 (2013).
MSC:  93B05 93C20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Problem on multiple eigenvalues and positive eigenfunctions for a one-dimensional second-order quasilinear equation. (English. Russian original) Zbl 1269.34092

Differ. Equ. 48, No. 8, 1081-1089 (2012); translation from Differ. Uravn. 48, No. 8, 1096-1104 (2012).
MSC:  34L15 34B09
PDF BibTeX XML Cite
Full Text: DOI

Boundary control problem for the first boundary value problem for a second-order system of hyperbolic type. (English. Russian original) Zbl 1233.93053

Differ. Equ. 47, No. 6, 848-854 (2011); translation from Differ. Uravn. 47, No. 4, 843-849 (2011).
MSC:  93C20 35L05 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Parametric optimization for a hyperbolic equation in divergence form with a pointwise state constraint. II. (English. Russian original) Zbl 1227.49005

Differ. Equ. 47, No. 5, 726-737 (2011); translation from Differ. Uravn. 47, No. 5, 726-737 (2011).
MSC:  49J20 35L20 49K40
PDF BibTeX XML Cite
Full Text: DOI

Solution of a second-order linear differential equation with polynomial coefficients and Fuchsian point at zero. (English. Russian original) Zbl 1223.34120

Differ. Equ. 47, No. 1, 20-28 (2011); translation from Differ. Uravn. 47, No. 1, 21-28 (2011).
MSC:  34M03 34M35
PDF BibTeX XML Cite
Full Text: DOI

Euler-Poisson-Darboux differential-operator equation with variable domains of smooth operators. (English. Russian original) Zbl 1217.34100

Differ. Equ. 46, No. 8, 1164-1177 (2010); translation from Differ. Uravn. 46, No. 8, 1153-1166 (2010).
MSC:  34G10 35L20
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed boundary value problems with a power-law boundary layer. (English. Russian original) Zbl 1186.34078

Differ. Equ. 45, No. 3, 323-334 (2009); translation from Differ. Uravn. 45, No. 3, 314 324 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Optimal boundary control by an elastic force at one end and a displacement at the other end for an arbitrary sufficiently large time interval in the string vibration problem. (English. Russian original) Zbl 1172.49002

Differ. Equ. 45, No. 6, 878-888 (2009); translation from Differ. Uravn. 45, No. 6, 860-870 (2009).
MSC:  49J20 35L20 74H45
PDF BibTeX XML Cite
Full Text: DOI

On the solvability of the periodic problem for nonlinear second-order function-differential equations. (English. Russian original) Zbl 1136.34327

Differ. Equ. 42, No. 3, 380-390 (2006); translation from Differ. Uravn. 42, No. 3, 356-365 (2006).
MSC:  34K10 34K13
PDF BibTeX XML Cite
Full Text: DOI

Existence and asymptotics of solutions for a class of second-order quasilinear ordinary differential equations. (English. Russian original) Zbl 1088.34511

Differ. Equ. 41, No. 6, 757-763 (2005); translation from Differ. Uravn. 41, No. 6, 723-729 (2005).
Reviewer: Robert Hakl (Brno)
MSC:  34B40 34E10 34D05
PDF BibTeX XML Cite
Full Text: DOI

Error estimates in the Galerkin method for an abstract second-order evolution equation with nonsmooth right-hand side. (English. Russian original) Zbl 1078.65072

Differ. Equ. 40, No. 7, 1009-1017 (2004); translation from Differ. Uravn. 40, No. 7, 944-952 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Error estimates for schemes of the projection-difference method for quasilinear hyperbolic equations. (English. Russian original) Zbl 1077.65102

Differ. Equ. 40, No. 6, 883-891 (2004); translation from Differ. Uravn. 40, No. 6, 825-833 (2004).
PDF BibTeX XML Cite
Full Text: DOI

On the unique solvability of the Dirichlet problem for a second-order linear functional-differential equation. (English. Russian original) Zbl 1080.34050

Differ. Equ. 40, No. 4, 515-523 (2004); translation from Differ. Uravn. 40, No. 4, 477-484 (2004).
Reviewer: Robert Hakl (Brno)
MSC:  34K10 34K06
PDF BibTeX XML Cite
Full Text: DOI

A singularly perturbed boundary value problem for a second-order differential equation whose right-hand side is a quadratic function of the derivative of the unknown function. (English. Russian original) Zbl 1033.34026

Differ. Equ. 38, No. 6, 760-771 (2002); translation from Differ. Uravn. 38, No. 6, 724-734 (2002).
MSC:  34B15 34E05
PDF BibTeX XML Cite
Full Text: DOI

Relative stabilization of a nonlinear degenerate parabolic equation. (English. Russian original) Zbl 1037.93046

Differ. Equ. 37, No. 12, 1736-1741 (2001); translation from Differ. Uravn. 37, No. 12, 1650-1654 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Error estimates of the Galerkin method for quasilinear hyperbolic equations. (English. Russian original) Zbl 1008.65069

Differ. Equ. 37, No. 7, 988-997 (2001); translation from Differ. Uravn. 37, No. 7, 941-949 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Boundary control of vibrations at one endpoint with the other endpoint free in terms of a finite-energy generalized solution of the wave equation. (English. Russian original) Zbl 0999.93029

Differ. Equ. 37, No. 8, 1133-1147 (2001); translation from Differ. Uravn. 37, No. 8, 1082-1095 (2001).
PDF BibTeX XML Cite
Full Text: DOI

An abstract Euler-Poisson-Darboux equation containing powers of an unbounded operator. (English. Russian original) Zbl 1001.34048

Differ. Equ. 37, No. 5, 743-746 (2001); translation from Differ. Uravn. 37, No. 5, 706-709 (2001).
MSC:  34G10 47N20
PDF BibTeX XML Cite
Full Text: DOI

A finite-difference method for solving initial-boundary value problems for loaded differential and integro-differential equations. (English. Russian original) Zbl 0990.65091

Differ. Equ. 36, No. 11, 1711-1714 (2000); translation from Differ. Uravn. 36, No. 11, 1560-1562 (2000).
PDF BibTeX XML Cite
Full Text: DOI

The convergence rate of economical iterative methods for stationary problems of mathematical physics. (English. Russian original) Zbl 1003.65120

Differ. Equ. 36, No. 9, 1348-1359 (2000); translation from Differ. Uravn. 36, No. 9, 1220-1229 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software